# SDR GUUA04200702

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 23,946 hours, 32,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION DISCOVERED BELLY SKIN CORROSION AT FS 327.830 BETWEEN STRINGER 15R THRU 14R.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURAL REPAIR MANUAL 51-70-06.
